# SDR R61A201608290540

- Difficulty date: August 29, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 33,174 hours, 20,688 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: NAS514P
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND CORROSION ON THE L2 DOOR GIRT BAR PLATES.  MAINTENANCE R & R CORRODED HARDWARE ON AFT PASSENGER DOOR GIRT BAR PLATES, PN NAS514P IAW AMM 53-01-39.  PROJECT NR 639RW-628RW, ITEM 3411 FOR WORK PERFORMED.  AIRCRAFT REMAINS FOR COMPLETION.
